Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am getting stomachache,headaches and burping. Do i need medical attention ?

i have a pain in my upper stomach , on and off headaches and burping most on the time what can this mean ?
Sat, 7 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Treatment/Therapy
General Surgeon 's  Response
hello friend..
according to the symptoms you described, you are suffering from gastroesophagial reflux disease.
first of all you should stop smoking and drinking alcohol, if you have habit.
decrease frequency of tea/coffy.
you start sleeping with head up position.
in medication you can start combination of pantoprazole with prokinetic after advice of your doctor.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I keep burping and its really uncomfortable. I have not eaten much today except for fruit and a falafel pita sandwich. I did take 30 mg xr adderall this morning and also acetaminophen, aspirin, & caffeine pain reliever as well. Is this gas from the medications; what can I do to stop this? I need to sleep!

doctor1 MD

Hi, I m a 29yr old female, and for the past 3 days I have been feeling nauseous, dizzy, and lightheaded, just today I started burping a lot. I eat fine, but I really havent had an appetite The nauseousness comes and goes, one minute I would feel fine, next I feel like I need to throw up but I don t. I am not pregnant and not taking any medication. The only pills I am taking is othro- tricylen. I ve been on it for about a year now. Yesterday I grabbed my phone out my purse and felt dizzy, I had to hold on to the wall. I also feel like I have hot flashes at times. I had pancreatitis while pregnant with my third child in 07 and had gall bladder surgery in 08. I hope I can get some answers, thank you.

doctor1 MD

I have recently developed a burping problem and I tend to feel like I am going to vomit in the morning. Furthermore, my nose has been very stuffy since this has started about a month ago and it gets more stuffy the more I burp. It is not acid reflux I have already been seen by a doctor and he gave me a pill that had terrible side effects.

Recent questions on  Pantoprazole

doctor1 MD

I am checking on the medication Pantoprazole. I was having symtoms of acid reflux, my Doctor put me on the Pantoprazole , 20mg, one daily, before breakfast. I found out I had pancreatitis and am to have my Gall bladder to Prevent further damage to my pancreas. Should I continue the Pantoprazole?

doctor1 MD

since october ive had acid reflux and been to the doctor and diagnosed with gastritius for the last four months ive been taking pepcid and protinix now im taking protonix twice a day for ten days its been helping till on morning i had and episode of nausea and acid feeling, some stomach pain ,like stomach flu then the next day some ,seems like it comes and goes never can quite get over it completly guess next step is scopes, more blood work and xrays

doctor1 MD

yes, i am taking an 81mg dose of asprin daily. i take a coated asprin. my rhemuatalogist suggested i take protonix to releive stomach acid. i dont have any problems with my stomach or esophagus. i dont think i need this medicatin. what are your thoughts.

doctor1 MD

I recently had a baby 6 mos ago. Since then my stomach has been acting up-which I am seeing a gastrologist. I have been diagnosed with gastritis and am taking protonix in am and zantax 300 at night. (2 years ago had same stomach issue was scoped and took protonix for couple months and stomach issues went away until after pregnancy). This week I went in for a thorough check up and physical. My doc took blood tests-everything came back awesome except my vit B12 levels, which were at 183. With the hoiday weekend upon us everyone is gone now to ask questions. My doc told me to come in for B12 shot and then to do it once a month for 3 mos. They will then recheck to see course of action. Could my gastritis be the cause for the deficiency? and should I do the shots or take supplements. What course of action should I take. I would think if it is my stomach causing the issue supplementation wouldn t work if there is absorption problem. Stomach issues also run in my family and my aunt passed away from stomach cancer young. Is there another test I should be doing?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...